This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
K. Deleeuw and I. Glicksberg, "Applications of almost-periodic compactifications," Acta Math.,105, 63–97 (1961).
P. Montel, "Leçons sur les Familles Normales de Fonctions Analytiques et leurs Applications (Lectures on Normal Families of Analytic Functions and their Applications)," Gauthier-Villars, Paris (1927).
H. Brolin, Arkiv Math.,6, No. 2, 103–144 (1965).
M. Gromov, "Entropy of holomorphic maps," Preprint, University of California (1980).
M. Yu. Lyubich, Funkts. Anal.,15, No. 4, 83–84 (1981).
M. Misiurewicz, Bull. Acad. Pol. Sci.,21, 903–910 (1973).
R. Bowen, Trans. Am. Math. Soc.,164, 323–331 (1972).
R. Bowen, Trans. Am. Math. Soc.,184, 125–136 (1973).
Tashkent State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 16, No. 4, pp. 78–79, October–December, 1982.
About this article
Cite this article
Lyubich, M.Y. The maximum-entropy measure of a rational endomorphism of the Riemann sphere. Funct Anal Its Appl 16, 309–311 (1982). https://doi.org/10.1007/BF01077862
- Functional Analysis
- Riemann Sphere
- Rational Endomorphism